# SDR GLBA20110726F

- Difficulty date: July 25, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N169GL
- Make and model: Beech 1900D
- Aircraft serial: UE169
- Aircraft time: 30,444 hours, 38,245 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Corroded
- Location: Door Annunciator
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE CABIN DOOR ANNUNCIATOR WAS INOPERATIVE.  MX FOUND CORROSION ON THE WIRE PINS, REPLACED A401 P1, P2, P3, &  P4, SP11 12,13,114,15, & 16 IAW BMM 20-13-00, OPS CK GOOD.
